# SDR CA030731002

- Difficulty date: July 13, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna U206B
- Aircraft time: 8,594 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A32C90
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Broken
- Location: Throttle Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI OF AIRCRAFT ADVANCING THROTTLE WOULD NOT INCREASE ENGINE RPM. - INVESTIGATION SHOWED THROTTLE CABLE BROKEN IN ENGINE COMPARTMENT BETWEEN WIRE CABLE AT BASE OF SOLID PUSH ROD ON CONTROL ASSEMBLY (THROTTLE).
